Periodic solutions of linear impulsive differential inclusions
We establish sufficient conditions for the existence of periodic R-solutions of linear differential inclusions with impulses at fixed times.
KeywordsPeriodic Solution Differential Inclusion Contraction Operator Impulsive Differential Equation Quasivariational Inequality
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.A. I. Panasyuk and V. V. Panasyuk, Asymptotic Optimization of Nonlinear Control Systems [in Russian], Belorussian University, Minsk (1977).Google Scholar
- 4.A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations [in Russian], Vyshcha Shkola, Kiev (1987).Google Scholar
- 10.V. P. Demidovich, Lectures on the Mathematical Theory of Stability [in Russian], Nauka, Moscow (1967).Google Scholar
- 11.A. A. Lyapunov, “On completely additive vector functions,” Izv. Akad. Nauk SSSR, Ser. Mat., No. 6, 465–478 (1940).Google Scholar
© Springer Science+Business Media, Inc. 2008